# SDR ASAA2015020410555

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,673 hours, 3,195 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Indicator
- Condition: Erratic
- Location: A/C Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING TEMPERATURE GAUGE ERRATIC.  ACFT GROUNDED.  R & R P5-17 PANEL.  OPS GOOD. GROUND VERIFICATION SUCCESSFUL REF AMM 21-61-15.
